U.S. doctors online nowAsk doctors free
South Africa
A 30-year-old female asked:

Hi my 10months son had a procedure a month ago q53.9 icd code & had a testosterone injection as he was diagnosed with hypospadias. now i think i see side effect of body hair growth especially on his legs and private part. should i be worried or?

2 doctor answers4 doctors weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Testosterone effect: Q53.9 was inguinal hernia repair. Testosterone likely given because surgeon wants penis to be larger to facilitate hypospadias repair. Hair growth, likely more like fluff is expected side effect of hormone. I prescribe 2mg injections monthly for 1 - 4 injections, in my patients, depending upon response. Would not prescribe more than 25 mg per dose in 10 month old.
Dr. Birendra Tandan
Urology 34 years experience
Checked: I dont know the code but you should have an idea what was done and reason for testosterone should have been explained to you- get those answers from the person who treated your child

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 30-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
1 doctor answer2 doctors weighed in
A 36-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 6, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.